# SDR P5CA2008121101582

- Difficulty date: December 8, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 34,962 hours, 5,840 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L/E SINGLE DRIVE FLAPS PRIMARY MESSAGE ON FLAP EXTENSION.  LEADING EDGE HAD A DELAYED EXTENSION.  "PERFORMED GROUND OPERATIONAL CHECK  OF THE FLAPS IAW MM 27-81-00. FOUND SYSTEM OPERATES NORMALLY.  THE MESSAGE CLEARED AND AIRCRAFT DEPARTED."
